# SDR GTIA2023020136960

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Stringer
- Condition: Corroded
- Location: 42l Aft Cargo
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42L LOCATED BTW FR 54 TO FR 55 IN AFT CARGO COMPARTMENT RAF-01 3102842-01 GENERATED-PERFORMED PERMANENT REPAIR ON STRINGER 42L LOCATED BETWEEN FRAME 54 TO FRAME 55 IN AFT CARGO COMPARTMENT IAW EA # 53-0640-22 AND EC NO. EO 5341-2301. REPAIR CATEGORY "A" INSPECTION NOT REQUIRED.
